# SDR C7WA200400006

- Difficulty date: March 9, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N54354
- Make and model: Boeing 727231
- Aircraft serial: 21986
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER FUSELAGE SKIN CORRODED AT STRINGER 30 RT BETWEEN FS 1050 AND 1062.  CUT OUT DAMAGE, SKIN REPAIRED IAW 727 SRM 53-30-3, FIG 3.  (M)
